# SDR AALA201703179013

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 3,843 hours, 1,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT L3 DOOR DAMPER PRESSURE GAUGE READS IN RED AREA.  SERVICED THE L3 DOOR DAMPER IAW AMM 52-22-00.
